# SDR ASAA2020013132041

- Difficulty date: January 31, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N929VA
- Make and model: Airbus A321-253N
- Aircraft serial: 8819
- Aircraft time: 2,026 hours, 471 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7700 · Engine Indicating System
- Part: Fault Message
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE START FAILED WITH ENG 1 IGN B FAULTING,  1 OUTER DROT FAULT, GROUNDED - YES.  LAST LEG REPORT FOR NR 1 ENG BOTH CHANNELS SHOWS TCM CUTBACK TEST FAILED,   TSM'S 73-21-01-810-928-A FOR CHANNELS A AND 73-21-01-810-929-A FOR CHANNEL B.  AFTER ENG IDLE TEST BOTH CHANNELS,  NO FAULTS RECORDED BOTH CHANNELS.  NO CONFIRMATION OF THE FAULT
